# SDR SWIA201023701

- Difficulty date: February 15, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 30,965 hours, 45,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VERY HARD TO OPEN.  (FLT 5947)  CLEANED DOOR LOCKING MECHANISM LINKAGES AND FRAME ROLLERS LUBRICATED.
